- bvseo_sdk, p_sdk, 3.2.0
- CLOUD, getAggregateRating, 2.56ms
- REVIEWS, PRODUCT
- bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;
Where to Buy
Pain relief for adults and children over 12 years of age.
MOTRIN® Platinum Muscle & Body’s dual action formula quickly relieves body pain, and relaxes tense muscles.
Contains a pain reliever (ibuprofen 200 mg) and a muscle relaxant (methocarbamol 500 mg).
For effective relief of pain associated with muscle spasm such as back pain, tense neck muscles, strains and sprains.
For complete directions for use and warnings, always refer to the product insert/booklet provided with the product.
Active Ingredient Purposes
(in each caplet)
200 mg of Ibuprofen (NSAID*).............Pain Reliever
500 mg of Methocarbamol...............Muscle relaxant
*nonsteroidal anti-inflammatory drug
carnauba wax, colloidal silicon dioxide, FD&C yellow no. 6, hypromellose, microcrystalline cellulose, povidone, sodium lauryl sulphate, sodium starch glycolate, stearic acid, triacetin
Available in two sizes: 18 count and 40 count.
Adults and children over 12: Take 1 or 2 caplets every four to six hours as needed. Do not exceed 6 caplets in 24 hours, unless directed by a doctor. Use the lowest effective dose for the shortest duration. Do not use longer than 5 days without consulting your doctor.
In case of drug overdose, contact a doctor, hospital emergency department or regional Poison Control Center immediately, even if there are no symptoms.
Missed dose: Continue to take 1-2 caplets every 4-6 hours as needed after a missed dose. Do not take twice the recommended dose following a missed dose.
ABOUT THIS MEDICATION:
When it should not be used:
Do not take MOTRIN® Platinum Muscle & Body caplets if you have or are:
- peptic ulcer disease or gastrointestinal bleeding or any other active inflammatory disease of the gastrointestinal tract (e.g. colitis, Crohn’s disease).
- taking acetylsalicylic acid (ASA) or any other nonsteroidal anti-inflammatory medication including any other ibuprofen product.
- allergic/hypersensitive to ibuprofen or other non-steroidal anti-inflammatory drugs (NSAIDs), ASA or other salicylates, methocarbamol or to any of the MOTRIN® Platinum Muscle & Body caplets ingredients (refer to the nonmedicinal ingredients section). Allergic reactions may appear as hives, difficulty breathing, shock, skin reddening, rash or blisters, swelling of the face or throat, or sudden collapse.
- nasal polyps (swelling of the inside of the nose), or allergic manifestations such as asthma, anaphylaxis (sudden severe life threatening allergic reaction), urticaria/hives, rhinitis (stuffed or runny nose that may be due to allergies), skin rash or other allergic symptoms.
- dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake.
- serious liver or kidney disease.
- Systemic Lupus Erythematosus.
- in your third trimester of pregnancy.
- right before or after heart surgery.
- severe high blood pressure or heart disease.
WARNINGS AND PRECAUTIONS:
Stomach bleeding warning: This product may cause stomach bleeding. Symptoms may include:
- feeling faint
- vomiting blood
- bloody or black stools
The chance of stomach bleeding is higher if you are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinner or steroid drug, take with other drugs containing an NSAID like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs, have 3 or more alcoholic drinks every day while using this product.
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if you have: severe itching, hives, swelling of eyes and mouth, skin blisters/rash, difficulty breathing, shock.
Caution in those with heart failure, high blood pressure or other conditions predisposing to fluid retention.
- Caution in those prone to gastrointestinal tract irritation, diverticulosis (a disease affecting colon), or other inflammatory disease of the gastrointestinal tract such as ulcerative colitis or Crohn’s disease.
- Caution in those at risk of kidney or liver problems, those taking diuretics and the elderly.
- Stop use immediately if you have difficulty or pain when urinating.
BEFORE you use MOTRIN® Platinum Muscle & Body caplets, talk to your doctor or pharmacist if:
- you have diabetes, high blood pressure, heart or thyroid disease, asthma, mild to moderate kidney or liver disease, glaucoma, blood clotting disorder (such as hemophilia), or history of stomach bleeding or any other serious disease.
- you are trying to conceive, in your first or second trimester of pregnancy, breastfeeding, under a doctor’s care for any serious condition, older than 65 years of age or taking any other drug, including over the counter drugs.
May cause drowsiness or dizziness. Exercise caution in operating machinery or motor vehicles. Avoid alcohol. Use with caution in the elderly.
Long-term continuous use may increase the risk of heart attack or stroke.
INTERACTIONS WITH THIS MEDICATION:
Do not use this product if you are taking ASA. Ibuprofen may interfere with the preventative benefits of ASA.
Drugs that may interact with MOTRIN® Platinum Muscle & Body caplets include: acetaminophen, anticoagulants (blood thinners), digoxin, oral antidiabetic agents and insulin, diuretics, methotrexate, lithium, protein-bound drugs including probenecid, thyroxine, antibiotics, cyclosporine, phenytoin, corticosteroids or benzodiazepines, other NSAIDs, or medications for high blood pressure. Tell your doctor or pharmacist what prescription drugs you are taking or plan to take.
SIDE EFFECTS AND WHAT TO DO ABOUT THEM:
SERIOUS SIDE EFFECTS HOW OFTEN THEY HAPPEN AND WHAT TO DO ABOUT THEM Symptom / effect Talk with your doctor or pharmacist Seek immediate medical emergency assistance Only if severe In all cases Uncommon Symptoms of severe allergic reaction (anaphylaxis), including: rash, severe itching/redness, blisters, swelling, or trouble breathing, Stevens-Johnson syndrome ✓ Blood in vomit, bloody or black stools, gastrointestinal ulcer with bleeding or perforation, jaundice, inflammation of pancreas or kidney ✓ Heart failure and stroke, renal failure, asthma ✓ Abdominal pain, vomiting, diarrhea ✓ Ringing or buzzing in the ears/dizziness ✓ Change in vision, including: blurred or diminished vision ✓ Fluid retention, decrease in white blood cells and hemoglobin ✓
MOTRIN® Platinum Muscle & Body may occasionally produce unwanted side effects, such as heartburn, constipation, nausea, bloating, sudden stomach pain or long-term stomach pain with the loss of appetite and/or jaundice and/or new onset of itching, diarrhea, decreased appetite, headache, drowsiness, depression, tiredness, nervousness or sleeplessness, coloured urine, menstrual delays.
Take with food or milk if upset stomach occurs.
Stop use and contact a doctor or pharmacist if these symptoms worsen or last for more than 5 days, any new or unusual symptoms occur and you get a rash or itchy skin.
This is not a complete list of side effects. For any unexpected effects while taking MOTRIN® Platinum Muscle & Body, contact your doctor or pharmacist.
HOW TO STORE IT:
Store at 15 to 30°C. Protect from moisture. Keep out of reach of children. This package contains enough medicine to seriously harm a child.